Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
167 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What causes acid diarrhea

Premium Questions

Dr.  Shafi Ullah Khan MD

I had a colonoscopy on 3/22/16 took the prep the night before Results were inconclusive as to colitis or crohns Treating a colitis since I had it 17 yrs ago Perscribed Azolfidine and Folic acid ... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr. Grzegorz Stanko MD

. Any idea what thae cause could be ...I go number 2 at least 10-15 times a day it feels like acid coming out of me, if that makes any ... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)
Dr. Saumya Mittal MD

I have chronic diarhea - what can be causing it? I also have acid reflux and have had it for years. ... View answer

Answered by : Dr. Saumya Mittal ( Diabetologist)
Dr. Ramesh Kumar MD

What is the cause of uncontrolled diarrhea? ... View answer

Answered by : Dr. Ramesh Kumar ( Gastroenterologist)
Dr.  Deepak Sundriyal MD

had low stomach acid ?? I thought the synthroid was causing my stomach upset so endocrinologist said I ... , operation caused gastricparisis . I take 40 mg if nexium for years . Have hypotythrod... View answer

Answered by : Dr. Deepak Sundriyal ( Oncologist)

Public Forum Discussions

Dr. Bhagyesh V. Patel MD

I HAD BEEN SUFFERING FROM LOOSE MOTIONS FOR THE PAST TWO DAYS.AS SOON AS I EAT ANYTHING I NEED TO GO FOR MOTION.THERE IS A BIT ACIDITY TOO.MY AGE IS 21.HEIGHT 5 7 .I TOOK OFLOX-OZ,BIFILAC PAN ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr.   Parth Goswami MD

I have had loose or diarrhea with gas & gurgling off & on for the past few weeks. Light in color. No black stools. Can you tell me in your opinion what this may be. It doesn t matter what I eat it... View answer

Answered by : Dr. Parth Goswami ( Pathologist and Microbiologist)
Dr.  Akhtarhusian Ghausi MD

I have been waking up at night with a watery mouth and nausea that is followed by immediate diarrhea and light headedness. I am a 54 year old male. I dont seen to have any GERD or acid reflux ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Lekshmi Rita Venugopal MD

I am currently experiencing dysphasgia and diarrhea symptoms. Lab reports show CPR slightly elevated. I also have problems with acid reflux and high blood pressure. ANA lab report shows possibility ... View answer

Answered by : Dr. Lekshmi Rita Venugopal ( General & Family Physician)
Dr. Bhadresh Lakhani MD

a day or a week... thishas been happening for half a year on and off What could it be? Ive been to the hospital and doctors and no one can tell me whats wrong. I thought it was anxiety but last night i wasnt ... View answer

Answered by : Dr. Bhadresh Lakhani ( General & Family Physician)

Mobile Questions and Answers

Dr.  Ashok Kumar MD

Diarrhea .............

Dr. Prakash H Muddegowda MD

Hi, Plenty of fluids, electoral powder with water is the best medicine. Treatment involves, identification of cause. If viral, only fluids. If bacterial - antibiotics required. Wait for two days, if mild. If severe...

Dr.  T Chandrakant MD

Hi. zzzquil contains Diphenhydramine mainly for its anti-allergic properties. Yes, it can cause stomach upset. If you have started this for the first time , then this possibly might have caused stomach pain...